... it has been. Looking at the prescription he has been getting Tramadal(BIP)ER 100mg TB SUNP but this time it was the generic Tramadal(BIP)ER 100mg TB PAR. What is the difference between the SUNP and the PAR?
He's always gotten the generic. Tramadol is generic. The only difference is the manufacturer. I wish they wouldn't put that on the labels, it confuses everyone. All you need is the name of the drug and the dose. It is possible that the pills have different inactive ingredients and that can change the absorption.
Daisy yes this is always so confusing your getting the same med.for your husband and even something as minor as the binders it sometimes takes a few times to get used to the new ones never well understand why they do this..good catch you always want to look at your bottles that you pick up but this is the same thing most people don't have much problem from one generic company to the other... just take it just like it says on the bottle... I so agree with Kaismama on this so much problems the cause by not letting you know what you have to start with have a good day Chuck1957
I had the exact same experience when my pharmacy switched from Sun to Par generic. At first I thought I had forgotten to take my dose, then thought maybe I was getting sick. Then my husband told me he thought his RX wasn't working (he takes the same med). I think it's a faulty extended release mechanism. I work in the industry and have heard of that kind of thing before. My pharmacy had to use Par, so I switched pharmacies. The one I'm using now is by Lupin. Still doesn't seem to work as well as Sun, but better than Par. The Par brand is definitely inferior.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 1 answer
Posted 3 Feb 2010 • 1 answer
Posted 31 May 2013 • 2 answers
Posted 13 Nov 2015 • 3 answers
Posted 17 Apr 2016 • 3 answers